Iterative Algorithms Approach to Variational Inequalities and Fixed Point Problems

Yang, Pei-Xia, Lin, Hui-To, Tseng, Chun-Wei, Yao, Yonghong, Liou, Yeong-Cheng . Abstract and Applied Analysis 2012. 2012 (949141) :-

Locate this article in:

Bibtex

@article{CIS-318189,
  Author = {Yang, Pei-Xia and Lin, Hui-To and Tseng, Chun-Wei and Yao, Yonghong and Liou, Yeong-Cheng},
  Title = {Iterative Algorithms Approach to Variational Inequalities and Fixed Point Problems},
  Journal = {Abstract and Applied Analysis},
  Volume = {2012},
  Number = {949141},
  Year = {2012},
  Pages = {--},
  Keywords = {}
}

Similar articles